I take 500g in the morning and 500g at night. Recently I have been having a tingling sensation starting with my tongue then my right hand an it goes up my arm and the right side of my face and then i start to fell unstable and have to sit down. It usually lasts in total a couple of minutes. I wondered if i should take a higher dose of medication and also it seems to be happen late afternoon around 6pm always around the same time and only once. this has been going on now for a couple of weeks every other day or two days, Anyone had the same experience?
Hello I too suffer with the same medical issue simple partial focus epilepsy and was put on Keppra 750mg 1 daily at night and Trilepital 600mg 1 daily back in 2006 and still have now started having right side weakness, slurred speech somedays. At times I'm very emotional where I cry about anything. Then there are times I feel like a Grinch. My balance gets off so bad at times I fall which is embarrassing. My eye sight has also gotten a bit foggy. I have had tingling and pain that has made me bed bound for at least 2 days. Going to my neurologist again tomorrow I'll updateyou.
- Keppra Information for Consumers
- Keppra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Keppra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 18 Mar 2010 • 10 answers
Posted 14 Mar 2012 • 2 answers
Posted 28 Aug 2014 • 3 answers
Seizures - Hello, I started taking Keppra for epilepsy last Monday. I'm switching from Trileptal to?
Posted 26 Sep 2014 • 1 answer
Posted 25 Mar 2015 • 1 answer